# SDR ZZDA2011572

- Difficulty date: June 24, 2011
- Submitted: June 28, 2011
- Operation: Air carrier
- Aircraft: N928AT
- Make and model: Boeing 717-200
- Aircraft serial: 55076
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Condition: Discharged
- Location: Main
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EMER PWR TST FAIL DISPLAYED.  RESET BATTERY CHARGER CIRCUIT BREAKER BATTERIES WERE VERY LOW.  GIVEN TIME TO CHARGE FULLY.  PERFORMED EMERGENCY POWER TEST, TEST PASSED OK ALL INDICATIONS NORMAL.  OK FOR SERVICE REF MM 24-30.
